# SDR CALA0200249

- Difficulty date: April 27, 2002
- Submitted: April 29, 2002
- Operation: Air carrier
- Aircraft: N14342
- Make and model: Boeing 7373T0
- Aircraft serial: 23580
- Aircraft time: 49,646 hours, 22,355 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND UPPER SURFACE OF FUSELAGE KEEL BEAM RIGHT AND LEFT LOWER ANGLES HAD WASHERS WEARING INTO THE ANGLES AT STA 710-727.  THE KEEL BEAM ANGLES WERE REPLACED IAW ECRA 5310-03740.
